# SDR DALA2025041402880

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906100) CRACK OF 0.3IN (LENGTH) ATTACH ANGLE AT THE DRAIN HOLE/SLOT ON LH SIDE STA 663.0 AND LBL35.0. ANGLE AT THE DRAIN HOLE/SLOT ON LH SIDE STA 663.0 AND LBL35.0 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 6.
